# SDR BJNA20151126001

- Difficulty date: November 25, 2015
- Submitted: November 27, 2015
- Operation: Air carrier
- Aircraft: N688XA
- Make and model: Boeing 7374Y0
- Aircraft serial: 24688
- Aircraft time: 49,650 hours, 29,838 cycles
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Pa System
- Condition: Weak
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A CHIME INTERMITTENT, PA SYSTEM DIFFICULT TO HEAR.
